# SDR JR2R202018224884

- Difficulty date: August 19, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N83329
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 14,597 hours, 8,459 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062642603
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 14,597 hours, 8,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R\H HORZ RIB 12 CRACKED
